Some Algebraic and topological random fixed point theorems with applications to nonlinear random integral equations

Authors

  • B. C. Dhage

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.191

Abstract

In this paper some algebraic and topological random fixed point theorems are proved involving the three random operators on a Banach algebra and they are further applied to a certain nonlinear functional random integral equation of mixed type for proving the existence as well as existence of extremal random solutions under the generalized Lipschizicity, Carath´eodory and monotonicity conditions.

Author Biography

B. C. Dhage

Kasubai, Gurukul Colony, Ahmedpur-413 515, Dist Latur, Maharashtra, India.

Downloads

Published

2004-12-31

How to Cite

Dhage, B. C. (2004). Some Algebraic and topological random fixed point theorems with applications to nonlinear random integral equations. Tamkang Journal of Mathematics, 35(4), 321-346. https://doi.org/10.5556/j.tkjm.35.2004.191

Issue

Section

Papers